# SDR ALG2005F00063

- Difficulty date: August 19, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N175AL
- Make and model: Bell 206L-4
- Aircraft serial: 52117
- Engine: Allsn 250C30P
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 206040004115
- Part serial: A268
- Condition: Failed
- Location: Main Rotor
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TRANSMISSION CHIP LIGHT ILLUMINATED IN HOVER.  MAINTENANCE REMOVED TRANSMISSION, MAST, AND OIL COOLER.  A SERVICEABLE TRANSMISSION, MAST AND OIL COOLER WERE INSTALLED.  FLUSHED TRANSMISSION OIL SYSTEM.  IAW MM.  GROUND AND LEAK CHECK, OK.  (K)
